American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.00) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Jerry L. Kazdan and Frank W. Warner. Surfaces of revolution with monotonic increasing curvature and an application to the equation $\Delta u=1-K e^{2u}$ on $S^{2}$ . Proc. Amer. Math. Soc. 32 (1972) 139-141. MR 0290309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bent E. Petersen. The total symbol of a pseudo-differential operator . Proc. Amer. Math. Soc. 30 (1971) 388-392. MR 0288633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles Harvey and F. Reese Harvey. Open mappings and the lack of full completeness of $\mathcal{D}'(\Omega)$ . Proc. Amer. Math. Soc. 25 (1970) 786-790. MR 0265906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. J. Kascic and B. Roth. A closed subspace of $\mathcal{D}(\Omega)$ which is not an $\mathrm{LF}$-space . Proc. Amer. Math. Soc. 24 (1970) 801-802. MR 0257689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jerome A. Goldstein. An asymptotic property of solutions of wave equations . Proc. Amer. Math. Soc. 23 (1969) 359-363. MR 0250125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard B. Lavine. Absolute continuity of Hamiltonian operators with repulsive potential. . Proc. Amer. Math. Soc. 22 (1969) 55-60. MR 0247529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edward M. Landesman. A generalized Lax-Milgram theorem . Proc. Amer. Math. Soc. 19 (1968) 339-344. MR 0226375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. L. Miranker. A well posed problem for the backward heat equation . Proc. Amer. Math. Soc. 12 (1961) 243-247. MR 0120462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alfred Aeppli. On the uniqueness of compact solutions for certain elliptic differential equations . Proc. Amer. Math. Soc. 11 (1960) 826-832. MR 0121567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. H. Protter. A comparison theorem for elliptic equations . Proc. Amer. Math. Soc. 10 (1959) 296-299. MR 0107076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. J. Mizel. A boundary layer result for an $n$-dimensional linear elliptic equation . Proc. Amer. Math. Soc. 10 (1959) 775-783. MR 0109260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. H. Martin. Linear and nonlinear boundary problems for harmonic functions . Proc. Amer. Math. Soc. 10 (1959) 258-266. MR 0105569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. A. Fleishman. Progressing waves in an infinite nonlinear string . Proc. Amer. Math. Soc. 10 (1959) 329-334. MR 0105903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martin Schechter. A free boundary problem for pseudo-analytic functions . Proc. Amer. Math. Soc. 10 (1959) 881-887. MR 0111929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Horváth. Basic sets of polynomial solutions for partial differential equations. . Proc. Amer. Math. Soc. 9 (1958) 569-575. MR 0103330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Avner Friedman. Liouville's theorem for parabolic equations of the second order with constant coefficients . Proc. Amer. Math. Soc. 9 (1958) 272-277. MR 0095340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Garrett Birkhoff and Thomas Mullikin. Regular partial differential equations . Proc. Amer. Math. Soc. 9 (1958) 18-25. MR 0096030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Avner Friedman. On classes of solutions of elliptic linear partial differential equations . Proc. Amer. Math. Soc. 8 (1957) 418-427. MR 0096894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1